Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication

2018 | Journal Article | LibreCat-ID: 8167
S. Gharibian and J. Sikora, “Ground State Connectivity of Local Hamiltonians,” ACM Transactions on Computation Theory (TOCT), vol. 10, no. 2, pp. 8:1-8:28, 2018.
LibreCat | DOI | Download (ext.) | arXiv

Filters and Search Terms

keyword="quantum Hamiltonian complexity"


Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed